MathSciNet Relay Station
MathSciNet bibliographic data
MR1908735 92D25
Tsoularis, A.; Wallace, J. Analysis of logistic growth models. Math. Biosci. 179 (2002), no. 1, 21–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement